Suppose that, for each point in a given subset , we are given an -jet and a convex, symmetric set of -jets at . We ask whether there exist a function and a finite constant , such that the -jet of at belongs to for all . We give a necessary and sufficient condition for the existence of such , provided each satisfies a condition that we call "Whitney -convexity''.
Cite this article
Charles Fefferman, A Generalized Sharp Whitney Theorem for Jets. Rev. Mat. Iberoam. 21 (2005), no. 2, pp. 577–688DOI 10.4171/RMI/430